Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Univalent harmonic mappings on $ \Delta=\{z\colon\ \vert z\vert >1\}$


Author: Sook Heui Jun
Journal: Proc. Amer. Math. Soc. 119 (1993), 109-114
MSC: Primary 30C55; Secondary 30C75, 42A16
DOI: https://doi.org/10.1090/S0002-9939-1993-1148026-3
MathSciNet review: 1148026
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to study univalent harmonic functions defined in $ \Delta = \{ z:\vert z\vert > 1\} $ from the point of view of function theory. Estimates are given for all Fourier coefficients in a normalized class of mappings. Some explicit mappings are examined because of their extremal character.


References [Enhancements On Off] (What's this?)

  • [1] P. Duren and G. Schober, A variational method for harmonic mappings onto convex regions, Complex Variables 9 (1987), 153-168. MR 923216 (89g:30039)
  • [2] -, Linear problems for harmonic mappings of the disk, Proc. Amer. Math. Soc. 106 (1989), 967-973. MR 953740 (90a:30025)
  • [3] W. Hengartner and G. Schober, Univalent harmonic functions, Trans. Amer. Math. Soc. 299 (1987), 1-31. MR 869396 (88e:30030)
  • [4] O. Lehto and K. I. Virtanen, Quasiconformal mappings in the plane, Springer, Berlin, 1973. MR 0344463 (49:9202)
  • [5] M. Tsuji, Potential theory in modern function theory, Chelsea, New York, 1975. MR 0414898 (54:2990)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C55, 30C75, 42A16

Retrieve articles in all journals with MSC: 30C55, 30C75, 42A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1148026-3
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society